Lithium and Hair Loss

Hair loss is one of the possible side effects of lithium (Eskalith®, Eskalith CR®, Lithobid®), although the exact percentage of people who developed hair loss while taking the drug was not reported. Given how common hair loss is in the general public, it is difficult to tell if this side effect is caused by lithium or by other factors (such as genetics). In addition to hair loss, dryness and thinning of the hair are possible lithium side effects.
 
If you are taking lithium and hair loss becomes a problem, talk with your healthcare provider. Depending on the severity of the hair loss, there are things that your healthcare provider may recommend, including hair loss treatments. If the hair loss is bothersome to you, your healthcare provider may recommend adjusting your lithium dosage or trying another bipolar disorder medication.
Tips to Avoid Numbness While Bicycling

Lithium Carbonate Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.